For the current REF see the REF 2021 website REF 2021 logo

Output details

10 - Mathematical Sciences

University of Leeds

Return to search Previous output Next output
Output 50 of 193 in the submission
Article title

Difference operators of Sklyanin and van Diejen type

Type
D - Journal article
Title of journal
Communications in Mathematical Physics
Article number
-
Volume number
320
Issue number
3
First page of article
851
ISSN of journal
00103616
Year of publication
2013
URL
-
Number of additional authors
1
Additional information
-
Interdisciplinary
-
Cross-referral requested
-
Research group
A - Algebra, Geometry, and Integrable Systems (AGIS)
Proposed double-weighted
No
Double-weighted statement
-
Reserve for a double-weighted output
No
Non-English
No
English abstract
-